# SDR IPXA2025121778168

- Difficulty date: December 16, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 125,751 hours, 21,182 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1323114
- Part serial: GS1953
- Condition: Unwanted Deploy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK ESCAPE DOOR/SLIDE DEPLOYED. REINSTALLED NEW RH UPPER DECK ESCAPE SLIDE IAW AMM 25-68-01 UP TO AND INCLUDING STEP G. 9. VERIFIED SAFETY PINS REMOVED AND PROPER SYSTEM PRESSURES IAW AMM 25-68-01 AND GMM 04-02.  COMPLETED REMAINING STEPS IAW AMM 25-68-01.
